# SDR AALA20170724010

- Difficulty date: July 19, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 68,027 hours, 8,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Saddle
- Part number: 431W12521
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT SIGN OVER AISLE BY THE R2 DOOR HAS 2 MISSING SADDLES.  INSTALLED SADDLES PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
